Non-existence of rational arc length parameterizations for curves in Rn

Takis Sakkalis, Rida T. Farouki, Leonid Vaserstein

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We show, as a generalization of prior results for R2 and R3, that for all n ≥ 2 the only curves in Rn with rational arc length parameterizations are straight lines.

Original languageEnglish (US)
Pages (from-to)494-497
Number of pages4
JournalJournal of Computational and Applied Mathematics
Volume228
Issue number1
DOIs
StatePublished - Jun 1 2009

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Non-existence of rational arc length parameterizations for curves in R<sup>n</sup>'. Together they form a unique fingerprint.

  • Cite this